Q) Not a cause of hypokalemia a) RT aspiration b) Metabolic acidosis c) Insulin d) Hyperaldosteronism b – Metabolic acidosis
Q) A 45 year old male sustains 30% burns on both legs and anterior abdominal wall. There was mild inhalation injury associated with it. He initially responded well to treatment with IV fluids, Inj Tramadol and enteral feeding. Three days after the treatment he is having slight tachypnea (30/min) pulse 110/min and BP 98/60. His temp is 97degree F and some areas of partial thickness have converted into full thickness. He is currently on Inj Magnamycin. His platelets are 70ooo, TLC is 17000 and sugar is 200 mg%. What is the next step in management? a) Continue same management b) Upgrade the antibiotic and send a fresh culture from skin c) Treat it as carbon monoxide poisoning d) Manage in lines of Acute Tubular Necrosis Answer for premium members Burns management involves critical care, intensive phase and rehabilitation. Loss of skin and eschar formation predispose individuals to gram positive, gram negative and fungal infections.